# SDR ABXA010550

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767-200
- Aircraft serial: 23018
- Aircraft time: 38,934 hours, 33,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR LAMP INOPERATIVE ON GEAR EXTENSION. SWAPPED LEFT LAMP IN AND INDICATED GOOD ON THE RIGHT SIDE. CREW ELECTED TO DO A FLY BY OVER THE TOWER AT PDX. EMERGENCY EQUIPMENT WAS DISPATCHED. NO GEAR RECYCLE WAS ANNOTATED IN THE LOG BOOK. RELAMPED THE RIGHT MAIN LANDING GEAR INDICATION LIGHT. OPS CHECKED GOOD.
